# SDR SWAA2022012884786

- Difficulty date: July 17, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBD FLAP; INBD CORNER OF AFT FLAP DELAMED. / REPAIRED L/H OUTBD FLAP INBD CORNER OF AFT FLAP IAW 737-700 SRM 51-70-10-2R-1 PAR 3 D-F REV 62
